How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 11160
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
48069651
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

Feeling tremors, chills, sweats, rapid heartbeat, cold then

Customer Question

Feeling tremors, chills, sweats, rapid heartbeat, cold then hot and blurred vision. Have done about 5 grams throughout the day and night and I am starting to feel sleepy. I feel my eyes moving by themselves. I need to know if I'm overdosing.
Submitted: 1 year ago.
Category: Eye
Expert:  Dr. Rick replied 1 year ago.
Hi. I'm Dr. Rick and I have two decades of clinical experience. I'm online and happy to answer your question today.
It is a distinct possibility.
Call 911 NOW or get a friend to drive you to the ER.
Make sure you are honest with the doctors about everything you have used, how much and how long ago.
Make the call now.
Make sense to you?
Don't forget to mash the positive feedback button for me...the one labeled "excellent" is the most fun to push by far ;)
It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I don't go up in a puff of smoke -- I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.
Dr. Rick MD FACS